# SDR CALA0500385

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N78285
- Make and model: Boeing 737824
- Aircraft serial: 33452
- Aircraft time: 4,618 hours, 1,504 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 45300015
- Condition: Overheated
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ELECTRICAL ODOR ACCOMPANIED BY MOMENTARY SMOKE CAME FROM THE AFT GALLEY WHILE EN ROUTE TO EWR.  THE OVEN AND COFFEEMAKER CIRCUIT BREAKERS WERE PULLED AND THE SMOKE AND ODOR CEASED.  THE FLIGHT CONTINUED TO EWR WHERE IT LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE FOUND COFFEE WARMERS AT POSITION 417 AND 418 OVERHEATING.  THE COFFEE WARMERS WERE REMOVED AND REPLACED.  ALL THREE AFT GALLEY OVENS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  ALSO THE AFT GALLEY COFFEE WARMER CIRCUIT BREAKERS WERE REMOVED AND REPLACED.
